# SDR SWAA2022012179846

- Difficulty date: May 2, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,851 hours, 37,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Expansion Joint
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 540 AT FLOOR LEVEL AND RIGHT OF CENTER LINE HAS CRACKED EXPANSION JOINT. / REMOVED AND REPLACED REF SRM 51-40-02.
